# SDR SWAA2023011984305

- Difficulty date: December 19, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED FLOOR PANEL 222BF FOUND AREAS OF DELAMINATION.  REMOVED ALL DAMAGE NOTED AND CLEANED REPAIR AREAS.  APPLIED POTTING TO EXPOSED CORE IAW SRM 53-00-50-2R-1, PARA 3G.   SANDED POTTING FLUSH WITH INITIAL SURFACE,  CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES.  INSTALLED THE REPAIR PLIES IAW SRM 53-00-50-2R-1, PARA 3K (1)-L (1).  REPLACED ALL REMOVED THROUGH INSERTS.   WORK PERFORMED IAW DWG 141A5810, SHEET 464, AND SRM 53-00-50-2R-1, PARAGRAPH 3, STEP N.
